Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Bloch constants of bounded symmetric domains

Author: Genkai Zhang
Journal: Trans. Amer. Math. Soc. 349 (1997), 2941-2949
MSC (1991): Primary 32H02, 32M15
MathSciNet review: 1329540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $D_{1}$ and $D_{2}$ be two irreducible bounded symmetric domains in the complex spaces $V_{1}$ and $V_{2}$ respectively. Let $E$ be the Euclidean metric on $V_{2}$ and $h$ the Bergman metric on $V_{1}$. The Bloch constant $b(D_{1}, D_{2})$ is defined to be the supremum of $E(f^{\prime }(z)x, f^{\prime }(z)x)^{\frac {1}{2}}/h_{z}(x, x)^{1/2}$, taken over all the holomorphic functions $f: D_{1}\to D_{2}$ and $z\in D_{1}$, and nonzero vectors $x\in V_{1}$. We find the constants for all the irreducible bounded symmetric domains $D_{1}$ and $D_{2}$. As a special case we answer an open question of Cohen and Colonna.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32H02, 32M15

Retrieve articles in all journals with MSC (1991): 32H02, 32M15

Additional Information

Genkai Zhang
Affiliation: School of Mathematics, University of New South Wales, Kensington NSW 2033, Australia
Address at time of publication: Department of Mathematics, University of Karlstad, S-651 88 Karlstad, Sweden

PII: S 0002-9947(97)01518-3
Keywords: Bounded symmetric domain, holomorphic mapping, Schwarz lemma, Bergman metric, Bloch constant
Received by editor(s): November 21, 1994
Received by editor(s) in revised form: May 10, 1995
Additional Notes: Research sponsored by the Australian Research Council
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia